MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BILIARY DRAINAGE TUBE

AOMORI OLYMPUS CO., LTD. BILIARY DRAINAGE TUBE
Model Number PBD-421-1007
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Related patient identifiers: (b)(6).The device was returned to olympus for inspection.The olympus investigator was not able to confirm the customer failure.The investigation found that two of four flaps were deformed, but all flaps were attached to the stent.Based on the results of the investigation, the root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that during an endoscopic retrograde cholangiopancreatography (ercp) procedure, when the biliary drainage tube was removed, it was determined that 3 of the 4 flaps on the stent were missing and had detached.There was no report of patient harm.This is report 4 of 4.

Brand Name
BILIARY DRAINAGE TUBE
Common Device Name
DRAINAGE TUBE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24606535
Report Number9614641-2026-00290
Device Sequence Number9026367
Product Code FGE
UDI-Device Identifier04953170046940
UDI-Public04953170046940
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K933200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPBD-421-1007
Device Lot Number43K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown